# SDR AALA20160708003

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 8,584 hours, 3,019 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16974
- Condition: Stuck
- Location: Cabin Temp
- Part time: 5 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW WAS UNABLE TO CONTROL CABIN TEMPERATURE. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE RIGHT ZONE TEMPERATURE CONTROL VALVE STUCK PARITALLY OPEN.  REMOVED AND REPLACED THE CONTROL VALVE IAW AMM 21-51-10. OPERATIONAL AND BITE TESTED NORMAL.
